# SDR SWAA076093

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 63,030 hours, 53,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547967
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND AFT CARGO DOOR FWD FRAME CORRODED AT LOWER FWD CORNER.  REPAIRED FRAME PER ACO.
